# SDR AMTA200600340

- Difficulty date: May 14, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lg Warn Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LDG GEAR WARNING HORN SOUNDS AFTER T/O WHILE GEAR IS IN TRANSIT AND FLAP RETRACTING FROM 1-0.  HORN COULD NOT BE CANCELLED.  ADJUSTED FLAP LANDING WARNING SWITCH IAW MM.  CHECKS GOOD.  (K)
